# SDR USAA2014090900001

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 3,888 hours, 640 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW972301
- Condition: Faulty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR ON TAKEOFF, SUSPECTED ELEC SMELL.  ABOUT 12 PEOPLE COMMENTED ON ODOR REPORTED TO OCC.  NO SMELL COMING FROM ENGINES OR APU, ISOLATED PACKS NO SMELL.  OPERATED ALL GALLEY EQUIPMENT, NO SMELL, NO BREAKERS TRIPPED.  OPERATED IFE FOUND MONITOR AT 31C BELIEVED TO BE SOURCE OF SMELL.  REPLACED MONITOR OPERATIONAL CHECK IS GOOD.  NO ODOR ON ACFT.
